TITLE

Duality of weighted anisotropic Besov and Triebel-Lizorkin spaces

AUTHOR(S)
Li, Baode; Bownik, Marcin; Yang, Dachun; Yuan, Wen
PUB. DATE
June 2012
SOURCE
Positivity;Jun2012, Vol. 16 Issue 2, p213
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
Let A be an expansive dilation on $${{\mathbb R}^n}$$ and w a Muckenhoupt $${\mathcal A_\infty(A)}$$ weight. In this paper, for all parameters $${\alpha\in{\mathbb R} }$$ and $${p,q\in(0,\infty)}$$, the authors identify the dual spaces of weighted anisotropic Besov spaces $${\dot B^\alpha_{p,q}(A;w)}$$ and Triebel-Lizorkin spaces $${\dot F^\alpha_{p,q}(A;w)}$$ with some new weighted Besov-type and Triebel-Lizorkin-type spaces. The corresponding results on anisotropic Besov spaces $${\dot B^\alpha_{p,q}(A; \mu)}$$ and Triebel-Lizorkin spaces $${\dot F^\alpha_{p,q}(A; \mu)}$$ associated with $${\rho_A}$$ -doubling measure μ are also established. All results are new even for the classical weighted Besov and Triebel-Lizorkin spaces in the isotropic setting. In particular, the authors also obtain the $${\varphi}$$ -transform characterization of the dual spaces of the classical weighted Hardy spaces on $${{\mathbb R}^n}$$.
ACCESSION #
76461332

 

Related Articles

  • Generalization of a theorem on Besov-Nikol’skiÄ­ classes. SZAL, B. // Acta Mathematica Hungarica;Oct2009, Vol. 125 Issue 1/2, p161 

    A new class of rest bounded second variation sequences is introduced. Leindler’s result [7] for such wider class of sequences is proved.

  • Beyond Besov Spaces, Part 2: Oscillation Spaces. Jaffard, St�phane // Constructive Approximation;2005, Vol. 21 Issue 1, p29 

    We study several extensions of Besov spaces; these extensions include the oscillation spaces Ops,s�which take into account correlations between the positions of large wavelet coefficients through the scales and, more generally, spaces defined through the distributions of suprema of wavelet...

  • DUNKL TRANSFORM ON BESOV SPACES AND HERZ SPACES. Abdelkefi, Chokri // Communications in Mathematical Analysis;2007, Vol. 2 Issue 2, p35 

    In this paper, we establish on ℝd that the Dunkl transform maps the Besov spaces into a class of Herz spaces.

  • Characterizations of Besov-Type and Triebel-Lizorkin-Type Spaces by Differences. Drihem, Douadi // Journal of Function Spaces & Applications;2012, p1 

    We present characterizations of the Besov-type spaces Bp,qs,t and the Triebel-Lizorkin-type spaces Fp,qs,t by differences. All these results generalize the existing classical results on Besov and Triebel- Lizorkin spaces by taking t = 0.

  • A Limit Theorem for Integral Functionals of an Extremum of Independent Random Processes. Matsak, I. // Ukrainian Mathematical Journal;Feb2005, Vol. 57 Issue 2, p250 

    We prove a theorem on the convergence of integral functionals of an extremum of independent stochastic processes to a degenerate law of distributions.

  • Sequences of some meromorphic function spaces. Ahmed, A. El-Sayed; Bakhit, M. A. // Bulletin of the Belgian Mathematical Society - Simon Stevin;Aug2009, Vol. 16 Issue 3, p395 

    Our goal in this paper is to introduce some new sequences of some meromorphic function spaces, which will be called bq and qK-sequences. Our study is motivated by the theories of normal, QK# and meromorphic Besov functions. For a non-normal function f the sequences of points {an} and {bn} for...

  • Invariance of the White Noise for KdV. Oh, Tadahiro // Communications in Mathematical Physics;Nov2009, Vol. 292 Issue 1, p217 

    We prove the invariance of the mean 0 white noise for the periodic KdV. First, we show that the Besov-type space $${\widehat{b}^s_{p,\infty}}$$ , sp < -1, contains the support of the white noise. Then, we prove local well-posedness in $${\widehat{b}^s_{p, \infty}}$$ for p = 2 + , $${s =...

  • A Schr�dinger Operator with Point Interactions on Sobolev Spaces. Albeverio, Sergio; Nizhnik, Leonid // Letters in Mathematical Physics;Dec2004, Vol. 70 Issue 3, p185 

    Schr�dinger operators on Sobolev spaces are considered as new solvable models with point interactions. A simple formula for the deficiency indices of a minimal Schr�dinger operator with point interactions is given. Examples of point interactions on the space W21(3) are constructed.

  • On the Global Wellposedness to the 3-D Incompressible Anisotropic Navier-Stokes Equations. Jean-Yves Chemin; Ping Zhang // Communications in Mathematical Physics;May2007, Vol. 272 Issue 2, p529 

    Corresponding to the wellposedness result [2] for the classical 3-D Navier-Stokes equations ( NS ?) with initial data in the scaling invariant Besov space, $$\mathcal{B}^{-1+\frac3p}_{p,\infty},$$ here we consider a similar problem for the 3-D anisotropic Navier-Stokes equations ( ANS ?), where...

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics